JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CERTAIN CONFORMALLY INVARIANT CONNECTIONS OF RIZZA MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CERTAIN CONFORMALLY INVARIANT CONNECTIONS OF RIZZA MANIFOLDS
Choi, Eun-Seo;
  PDF(new window)
 Abstract
We introduce certain conformally invariant h-Finsler connection in a Rizza manifold. Using this connection, we find some conformally invariant Finsler tensors. The conformal flatness and the Kaehlerian Finsler manifold with respect to the above connection are investigated.
 Keywords
Rizza manifold;generalized Finsler metric;generalized Chern`s non-linear connection;conformally invariant Finsler connection;conformal flatness;Kaehlerian Finsler manifold;
 Language
English
 Cited by
 References
1.
Kluwer Acad. Dordecht, 1993.

2.
An. Stiint. Univ. "AI. I. Cuza" Iasi, Sect. 1 a Mat. N. S., 1984. vol.30. 1, pp.69-73

3.
Rep. Fac. Sci. Kagoshima Univ.(Math. Phys. Chem.), 1988. vol.21. pp.25-31

4.
Riv. Mat. Univ., 1988. vol.Parma 14. 4, pp.1-28

5.
J. Math. Tokushima Univ., 1991. vol.25. pp.13-25

6.
J. Math. Tokushima Univ., 1994. vol.28. pp.19-27

7.
Reseach Bull. Tokushima Bunri Univ., 1999. vol.57. pp.9-16

8.
Reseach Bull. Tokushima Bunri Univ., 2000. vol.59. pp.11-18

9.
Kaiseisha Press, Otsu, Saikawa, 1986.

10.
Tensor N. S., 1993. vol.52. pp.243-248

11.
The 35th Symposium on Finsler Geometry, 2000. pp.36-39

12.
Atti Acad. Naz. Lincei(Rendiconti), 1962. vol.33. pp.271-275

13.
Riv. Mat. Univ. Parma, 1963. vol.4. 2, pp.83-106